Advanced

Numerical Solution of $A^TS+SA+Q=0$

Hagander, Per LU (1972) In Information Sciences 4. p.35-50
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Information Sciences
volume
4
pages
35 - 50
publisher
Elsevier Inc.
ISSN
0020-0255
language
English
LU publication?
yes
id
49efb6a7-8d38-495b-9ef5-dcad50f6d533
date added to LUP
2016-06-24 14:23:32
date last changed
2016-06-24 14:32:15
@misc{49efb6a7-8d38-495b-9ef5-dcad50f6d533,
  author       = {Hagander, Per},
  issn         = {0020-0255},
  language     = {eng},
  pages        = {35--50},
  publisher    = {ARRAY(0x822e378)},
  series       = {Information Sciences},
  title        = {Numerical Solution of $A^TS+SA+Q=0$},
  volume       = {4},
  year         = {1972},
}